# SDR HNAA2016091200276

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 68,401 hours, 76,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IS TOO HOT FOR REVENUE SERVICE.  FLIGHT DECK DUCT TEMP AND AIRFLOW IS GOOD.  CABIN DUCT TEMP NORMAL WITH POOR AIRFLOW.  STANDBY 
CONDITION, PERFORMED OPS CHECK OF AIR CONDITIONING, IN CABIN AND COCKPIT.  CABIN FLOW WITH ENGINE AND APU BLEEDS GOOD.  DUCT TEMP 8/10 WITH OAT AT 25 DEG C.  OK FOR SERVICE.
